MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER

SIEMENS MEDICAL SOLUTIONS USA, INC.; INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number 10043342
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the caller, clinical account specialist that after the acuson acunav¿ ultrasound catheter was connected to the "ge" ultrasound system, the catheter was not recognized by the system.The swiflink connecter was reseated without resolution.The ultrasound system was restarted without resolution.The catheter was replaced without resolution.The swiftlink connector was replaced, and the issue persisted.The caller stated that the ultrasound system and catheter were both replaced with another (vue flex catheter) and the issue resolved.The procedure continued with no further issues.The caller is requesting two replacement catheters.The caller stated that the acuson acunav¿ ultrasound catheters are available for return.Return kit requested.The caller noted that the carto¿ 3 system was not used.The caller noted that the medtronic affera was used.Documentation approved by css ws.

Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24376638
Report Number3023245-2026-00011
Device Sequence Number4942062
Product Code OBJ
UDI-Device Identifier04056869001036
UDI-Public04056869001036
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number10043342
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date02/18/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown